# SDR AWXA960066

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3839 - DURING SCHEDULED C-12 MAINTENANCE CHECK, FOUND AFT CARGO DOOR, DOOR FRAME CRACKED IN LOWER RADIUS BY THE AFT NR 5 STOP PIN FITTING BS 877.09.  REPLACED FRAME WITH NEW IAW OHM 52-36-02.  (M)
